It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-29-2003, 05:47 PM   #1
Member
 
Join Date: Jul 2003
Location: Pittsburgh PA
Posts: 99
TooCuteQT HB User
Post Birth Control Question...

I asked this on the other board...but it went unanswered so I thought I would post it here...!

ANyone else get really nausous on Depo Provera? I got my second shot yesterday....and im still feelin sick alllllllll the time. Its been like this for 3 weeks now....did anyone else have this sick feeling all the time on this form of birth control. i asked the nurse yesterday and she just said it was a side effect and it was my choice if i wanted the second shot...and it should go away over time.....just curious if anyone else put up with this.

 
Old 08-29-2003, 08:34 PM   #2
Inactive
 
Join Date: Nov 2000
Location: stoughton WI USA
Posts: 4,086
mlgable HB User
Post

Depo can cause lots of nasty side effects that can linger for a longggggggggggggggggggggg time after you quit taking the shot. Many women are so sick on the shot that they wimd up needing tons of tests trying to find out what is wrong and everything comes up negative but once they quit the shot and the body finally gets it out of the system all of the problems go away. Do a search here for Depo and read about it.

 
Sponsors Lightbulb
   
Old 08-29-2003, 09:53 PM   #3
Veteran
 
Join Date: Aug 2003
Posts: 478
strand3d HB User
Post

Yes, feeling sick to your stomach is a side effect from ANY form of birth control, not just depo. It should go away though. By the time you are in need of your next shot you shouldn't be experiencing this anymore. If you are, i'd consider trying a different form of birth control.

 
Old 08-30-2003, 08:06 AM   #4
Member
 
Join Date: Jul 2003
Location: Pittsburgh PA
Posts: 99
TooCuteQT HB User
Post

Thanks, Im just still feeling worn out...and sick...I cant stand feeling like this. Ive takin a pregnancy test...negative. Its soo bad, I havent let my b/f have sex with me since July 12th! I feel bad, but hes understanding, but its getting to the point he's not that understanding anymore...the thought of it just makes me sick. Ill see what happens....thanks

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Depo Provera and Permanent Infertility? CatholicWoman Women's Health 0 08-16-2008 09:45 PM
depo provera problem or thyroiditis???? alikat709 Thyroid Disorders 2 03-15-2008 06:32 AM
Depo Provera Users, Please Read Pipknight Birth Control 0 10-18-2006 10:53 AM
Anyone heard of the new depo? tina76 Women's Health 1 05-31-2006 08:20 PM
depo-provera and pregnancy blmyers72 Women's Health 4 05-19-2006 11:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!